# SDR DALA1016810618

- Difficulty date: June 11, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1400- 1420 BETWEEN STR 30 AND 29L.  REMOVED AND REPLACED INTERCOSTAL REF 51-20-01 (DL757101881).
